# SDR DLM11021324

- Difficulty date: November 15, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 29,547 hours, 4,221 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130001013
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LAV SMOKE ALERT ILLUMINATED FROM FULL AFT RIGHT SIDE LAV. INSPECTION MADE WITH NO VISIBLE SMOKE OR FUMES NO ODORS DETECTED DECLARED EMERGENCY INTO BOM.  WARNING REOCCURED ON LANDING INTO BOM WITH CHIMES CONTINUING. FOUND LAV AFT OF 4R DOOR SMOKE DETECTOR INOPERATIVE.   REPLACED SMOKE DETECTOR.
